# SDR SWAA2021040239699

- Difficulty date: January 5, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT- DAMAGED FLOOR PANEL #140BF. / FABRICATED NEW ACB FLOO PANEL 140BF FROM 090 CONOLITE; LOT# 1446619-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
